I have been on lortab 7.5 & Somas for 22 years my spinal is in bad sharp i just had major spinal neck surgery .I get a 120 of each of them plus Neurontin 300 mg the DR: that did my surgery gave me more soma in Dec. he told me on Jan 21st to get them filled & he would back me up I told him i had a few left. he told me to get them filled so I called my Dr: here in Kentucky to tell her what he said so now she stop giving them to me she sent me a letter & told me not to come back. so i wrote a letter & sent to her house . I was doing what my neck dr told me & this is what i get .please tell me what i need to do I'M 48 YEARS OLD & WHAT TO LOOK FOR .
Hi there and I am sorry that you are going thru this. I am a little confused to what you are asking though. So your neck doc is in another state? Who has been the doctor that has been prescribing the soma and lortabs this whole time? This is an addiction substance abuse community and we are all on here at different levels of sobriety. Are you wanting to stop the pills because of an addiction?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.